zbMATH — the first resource for mathematics

On a property of semisimple algebraic groups. (English. Russian original) Zbl 0237.20036
Funct. Anal. Appl. 2, 257-258 (1968); translation from Funkts. Anal. Prilozh. 2, No. 3, 84-85 (1968).
20G15 Linear algebraic groups over arbitrary fields
Full Text: DOI
[1] A. Cartan and S. Eilenberg, Homological Algebra [Russian translation], IL, Moscow (1960).
[2] G. Harder, Math. Z.,90, 404-428 (1965). · Zbl 0152.00903 · doi:10.1007/BF01112362
[3] J.-P. Serre, Cohomologie Galoisienne, Springer (1963).
[4] T. A. Springer, Comptes Rend. Acad. Sci. Paris, 1517-1519 (1952).
[5] R. Steinberg, Publ. Math. IHES,25 (1965).
[6] A. Weil, J. Indian Math. Soc.,24, 589-623 (1960).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.